# SDR FDEA201901160153

- Difficulty date: January 16, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BETWEEN BS.1320 AND BS.1340,AND STR 28L.INTERCOSTAL WEB HAS CORROSION. EVALUATED CORROSION AT AFT CARGO COMPT. BETWEEN BS 1320-1340 AND STR 28L INTERCOSTAL. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A FIG 101 REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM  51-40-02-0G, DWG 146N5398 REV. A AND 146N5425 REV F.
